Couldn't find what you looking for?

TRY OUR SEARCH!


I have started with Solumedrol few weeks ago for treating rheumatoid arthritis. I get used on my disease since I have it few years already. Anyway, since I started to use Solumedrol I have noticed acne on my face. I have never had those, so I wonder if that might be side effect of this medicine. I would like to know more about this drug and its side effects.

Loading...


SoluMedrol remains the preferred treatment for many medial conditions such as sever rheumatoid arthritis flares. Beside this, your disease Solumedrol is used to treat flares of systemic lupus erythematosus, vasculitis, and moderate to severe MS relapses. Corticosteroids are synthetic drugs that closely resemble cortisol. That is a hormone that is naturally produced by the adrenal glands. Steroids can be remarkably fast acting, and life saving drugs. Their bad side is that they often cause many unwanted side effects. Some of the more common side effects include acne, something you have experienced. Then side effects which occur with usage of Solumedrol are development of a round or moon-shaped face, weight gain, and high blood pressure, thinning of the bones, increased risk of diabetes, and an increased risk of infection. In general, there is a close relationship between steroid side effects and the dose and duration of usage. Thought this acne might bother you, in addition, steroids should never be stopped suddenly as the adrenal glands will need time to regain their ability to manufacture natural cortisone.
Reply

Loading...